# SDR UPS08M53723

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 57,886 hours, 10,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LEFT WING FIXED LEADING EDGE HAS SKIN DAMAGE.  REF D-370970 AND EO MD11-5730-2877-B EXTENDED EXISTING TRIMOUT PER SAA EA 011-5730-01-A1540.  HFEC NO CRACKS NOTED, PER NDTSPM 06-10-01.001.  FABRICATED AND INSTALLED WEB RIB P/N AR B2875-5SAAU IAW DRWG ARB2875, SAA EA 011-5730-01-A1540 AND SRM 51-33-01, 51-31-01.
